MAUDE Adverse Event Report: K-C AFC Manufacturing, S. de R.L. de C.V U by Kotex Click : Tampon, Menstrual, Unscented : HEB

K-C AFC Manufacturing, S. de R.L. de C.V U by Kotex Click : Tampon, Menstrual, Unscented : HEB
Model Number Kotex Tampons
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported upon attempted removal of a tampon, the string was missing.She received assistance from her husband to manually remove the pledged from her vaginal cavity.She did not seek medical attention, and she did not experience any adverse health effects.
 
Additional Manufacturer Narrative
The production identifier of lot number was not available from the consumer.The consumer did not have the package.With no means to determine the manufacturer/asset line and day of production, no further investigation on documents and supporting records can be performed.Additionally, the consumer provided a sample photo, and the evaluation was unable to confirm if the string was missing.No physical samples were received.

Brand Name
U by Kotex Click : Tampon, Menstrual, Unscented : HEB
Common Device Name
Tampon, Menstrual, Unscented
Manufacturer (Section D)
K-C AFC Manufacturing, S. de R.L. de C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC Manufacturing, S. de R.L. de C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
+1(920)721-3128
MDR Report Key50452723
Report Number3011109575-2026-00040
Device Sequence Number18552934
Product Code HEB
UDI-Device Identifier00036000534450
UDI-Public(01)00036000534450
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K223749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKotex Tampons
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale